Pakistan Journal of Statistics, vol.29, no.4, pp.409-430, 2013 (SCI-Expanded)
In this paper, a skew extension of the Student's t distribution with two degrees of freedom is used to model data sets that have skewness and heavy-tails. Its parameters are estimated using two different approaches based on maximum likelihood estimation method. Simulation studies and some real data examples are provided to illustrate the performance of the skew t2 (ST2) distribution for robust modeling of the data sets that may have skewness and heavy-tails. © 2013 Pakistan Journal of Statistics.